Journal of Geometry and Symmetry in Physics

About the Densities for Straight Lines in Semi-Riemannian Spaces

Graciela Silvia Birman

Full-text: Open access


We find some new expressions of density for straight lines and planes in euclidean spaces of dimension two and three. Also, we show the density for straight lines in surfaces which is expressed in terms of the coefficient of the first fundamental form. Finally, the density for tangent lines to a differentiable plane curve and for tangent plane of a differentiable surface are presented.

Article information

J. Geom. Symmetry Phys., Volume 14 (2009), 1-11.

First available in Project Euclid: 24 May 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Birman, Graciela Silvia. About the Densities for Straight Lines in Semi-Riemannian Spaces. J. Geom. Symmetry Phys. 14 (2009), 1--11. doi:10.7546/jgsp-14-2009-1-11.

Export citation